MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC25013
Medical Device Problem Codes Sticking (1597); Physical Resistance (2578); Device Operational Issue (2914); Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to batch under investigation which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample test results of the same manufacturing lot again confirm that there was no indication of a product quality deficiency.Additionally, a review of the complaint history identified no other incidents from this lot.
 
Event or Problem Description
The device was taken up over the rated burst pressure (rbp) and stuck to the wire.It was very difficult to take off.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7464300
Report Number3009613036-2018-00010
Device Sequence Number1482634
Product Code LOX
UDI-Device Identifier18906029358216
UDI-Public18906029358216
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2020
Device Model NumberMNC25013
Device Catalogue NumberMNC25013
Device Lot NumberMNCH24
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1